# SDR WX0A2016012973083

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,788 hours, 31,816 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RED NOSE GEAR LIGHT WAS ON WITH GEAR HANDLE IN THE UP POSITION.  PERFORMED EQRH 32.9 UPON GEAR EXTENSION, 3 GREEN GEAR LIGHTS WITH HANDLE DOWN.  WHEN INSTRUCTED TO PUT GEAR HANDLE UP, THE HANDLE WAS JAMMED & WOULD NOT PASS THE MID-POSITION.  LT GEAR HANDLE IN THE DOWN POSITION & LANDED WITH 3 GREEN GEAR LIGHTS.  ALSO OBSERVED INDICATION OF A GND SHIFT FAILURE.  FOUND NOSE SCHRADER VLV LEAKING.  R & R SCHRADER VLV.  COMPLIED WITH NOSE STRUT SERVICE TC 32-047-004 JACKED & SWUNG NOSE GEAR, ALL INDICATIONS NORMAL IAW 32-21-03.
